# SDR CALA2020091801132

- Difficulty date: September 18, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737924ER
- Aircraft serial: 44562
- Aircraft time: 20,850 hours, 7,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1694 INOP.  REMOVED AND REPLACED M1694, AS PER AMM 33-51-06-960-805.  OPS CHECKS NORMAL.
